# SDR ASAA0956543

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,249 hours, 664 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFO ONLY:  FMC DISAGREE ON TAXI OUT.  FOLLOWED QRH AND SYSTEM NORMAL.  PERFORMED FIM TASK 34 61 00 810 835 INITIAL EVALUATION.  OPS NORMAL.  NO FAULTS NOTED.  SEAMC NOTIFIED.
